# SDR P5CA9701147

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Lt Te Fore Flap
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LHW - I/B FORE FLAP O/B L/E AREA FOUND SPONGY ON PREVIOUS REPAIR AREA.  FIBERGLASS REPAIRED PER BOEING SRM 51-40-75, FIG 7.
